# SDR CALA0600332

- Difficulty date: September 10, 2006
- Submitted: September 12, 2006
- Operation: Air carrier
- Aircraft: N61304
- Make and model: Boeing 7373T0
- Aircraft serial: 23355
- Aircraft time: 61,624 hours, 31,931 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat Track
- Part number: UNK
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK AROUND RIVET HOLES IN RT WING NR 6 SLAT I/B AUX TRACK LOWER AREA.  THE AREA WAS REPAIRED IAW SRM 57-43-01.
